Journal Article

Discrete-time reduced-order estimator design for bilinear stochastic systems with error covariance assignment

Zidong Wang and K. J. Burnhan

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 99-107
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.99
Discrete-time reduced-order estimator design for bilinear  stochastic systems with error covariance assignment

Show Summary Details

Preview

This paper is concerned with the design of reduced-order state estimators for bilinear stochastic discrete-time systems subjected to estimation error covariance assignment. The purpose of the problem addressed is to design the reduced-order state estimators for the bilinear stochastic discrete-time systems such that the steady-state estimation error covariances achieve the prespecified values. A simple, effective matrix inequality approach is developed to solve this problem. Specifically, (1) the parameterisation of estimation error covariances that certain bilinear error dynamic processes may possess is presented, (2) the characterisation of all reduced-order state estimators that assign such error covariances is explicitly derived, and (3) the solvability of the assignability conditions is discussed. Furthermore, an illustrative example is used to demonstrate the effectiveness of the proposed design procedure.

Keywords: bilinear stochastic systems; reduced-order state estimation; algebraic matrix inequality; estimation error variance; discrete-time systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.